Jump to content


Do you want up to date information about Scleroderma? Check out our Medical pages at www.sclero.org for all your Scleroderma questions!


Photo

Neurontin


  • Please log in to reply
3 replies to this topic

#1 Purr

Purr

    Silver Member

  • Members
  • PipPipPipPip
  • 264 posts
  • Location:Kokomo IN

Posted 24 August 2008 - 09:12 AM

Just to let you all know, I've taken the neurontin for 3 nights and had no problems! I certainly do get a good nights sleep taking that and ambien cr!!! True, I wake up alittle groggy, but once I get up and move, it goes away.

Haven't done the Nitro-Dur patches yet. It seems like since starting the neurontin, the raynauds isn't as bad.

Christy
Love makes the world go around!

#2 smac0719

smac0719

    Senior Silver Member

  • Members
  • PipPipPipPipPip
  • 377 posts
  • Location:Tampa, FL

Posted 24 August 2008 - 03:41 PM

I'm glad to hear you are feeling better. My wish is that you continue to improve.
I may have Scleroderma, but Scleroderma doesn't have me!

#3 Sam

Sam

    Gold Member

  • Members
  • PipPipPipPipPipPip
  • 640 posts
  • Location:Delta, Ohio

Posted 26 August 2008 - 02:00 AM

I had a meeting the other night and the drug rep that was there told me to ask about nuerotin its like lyrica and I'm hoping that they will change it to nuerotin. The lyrica is making me have some bad feeling and I'm having to deal with that on top of my other stuff is a bit overwheling. Sam
Sam

#4 Purr

Purr

    Silver Member

  • Topic Starter
  • Members
  • PipPipPipPip
  • 264 posts
  • Location:Kokomo IN

Posted 26 August 2008 - 04:19 AM

Sam:

I hope they change it for you. Drugs can definitely cause depression and I was wondering if that might be causing some of yours. It never fails. We take a medication for a problem and it helps, but causes another problem!

Take care.

Christy :)
Love makes the world go around!